# SDR IPXA2025110598112

- Difficulty date: October 10, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 37,547 hours, 22,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50362
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN FLOORBEAM UPPER CHORD HAS CORROSION AT APPROX BS 1600, LBL 45.50 THRU LBL 62.22,   ACCOMPLISHED REPAIR PER VT-SAA EA 757-5300-01-B0603, REV IR.
